# SDR A6WA202107067812

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 37,017 hours, 35,829 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RECEVED FLAP FAIL CAUTION AT ZERO DEGREES. DECLARED EMERG. SMOOTH UNEVENTFUL LANDING MAX BTMS 7. PERFORMED FLAP RESET PROCEEDURE IAW AWAC SUP 98-018I BOX 12. FLAPS RESET.  AIRCRAFT REMOVED FROM SERVICE.   REPLACED RH BPSU REF AMM 27-51-10 FECU ABORTS BPSU TEST.
